სტატიები / უცხოეთში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი:

მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  4919 ჩანაწერიდან.


ძებნის განულება

რ. ცხვედაძე, R.Tskhvedadze, A. Sokhadze, D. Tabatadze . Solution of spatial tasks of rods with cross-sections of different forms using the double trigonometric series . Georgian international Journal of Science and Technology. . 2010წ. Volume 2, Number 1,Nova Science Publishers, Inc. pp. 63-71..

L. Giorgashvili, G. Karseladze, G. Sadunishvili. Solution of Boundary Value Problem of Statics of two-component Elastic Mixtures for a Space with two Nonintersecting Sperical Cavities . Memoirs on Differential Equations and Matematical Physics. . 2008წ. Volume 45, 85-115 .

N. Shavlakadze, R. Bantsuri. Solution of integro-differential equation related to contact problems of viscoelasticity . Georgian Math. Journal, 21(4), 393-405. 2014წ. .

L. Giorgashvili, K.Skhvitaridze. Solution of a nonclassical Problem of Oscillation of Two-component Mixtures. Georgian Mathematical Journal: Tbilisi. 2006წ. vol 1, #5, 35-53.

L. Chkhartishvili. Solution of an algebraic equation using an irrational iteration function. Math. Notes. 2012წ. 92, 5, 123-128.

T. Vekua, Shio Nafetvaridze, Alexander Khvoles. Solution of some inverse problems of engineering seismology ant theory of seismic stability. . 1977წ. .

A. Meskhi. Solution of some weight problems for the Riemann-Liouville and Weyl operators. Georgian Mathematical Journal(De Gruyter). 1998წ. 5(1998), No.6, pp. 565-574.

დ. ტაბატაძე, R. Tskhvedadze, A. Sokhadze. Solution of spatial tasks of rods with cross-sections of different forms using the double trigonometric series. Georgian international Journal of Science and Technology. . 2010წ. Number 1, Nova Science Publishers, Inc. 2010, pp. 63-71.ISSN 1939-5825..

L. Giorgashvili. Solution of the basic boundary value problems of the stationary thermoplastic oscillation for domains bounded by spherical surfaces. Georgian Mathematical Journal: Tbilisi. 1997წ. Vol.4, N5, pp.421-438.

K. Kotetishvili, Natia Kobalia Guram Chikhladze. SOLUTIONS OF THE EQUATION OF MOTION OF POISEUILLE’S LAMINAR FLOW FOR A MAGNETIC FLUID. Journal of Applied Electromagnetism. 2016წ. 2016.vol.18. N.2..

S. Kharibegashvili. Solvability of a characteristic problem for degenerate second order hyperbolic systems. . Differential Equations . 1989წ. 25(1989), No.1, 123-131..

S. Kharibegashvili. Solvability of a Goursat problem for second order normally hyperbolic systems with variable coefficients. . Differ. Equations . 1983წ. 19(1983), No. 1, 114-123..

J. Peradze. Solvability of a nonlinear problem of Kirchhoff shell. Institute for Mathematics and its Applications University of Minnesota USA. 1995წ. Minneapolis, #1359, pp.1-9 .

R. Tevzadze. Solvability of Backward Stochastic Differential Equation with Quadratic Growth,. Elsevier, Stochastic Processes and their Applications. 2008წ. vol. 118, №3, 503-515..

S. Kharibegashvili, B. Midodashvili. Solvability of characteristic boundary-value problems for nonlinear equations with iterated wave operator in the principal part. Electron. J. Differential Equations . 2008წ. 2008, No. 72, 1-12..

S. Kharibegashvili, B. Midodashvili. Solvability of nonlocal problems for semilinear one-dimensional wave equations. Electronic Journal of Differential Equations. 2012წ. Vol. 2012 (2012), No. 28, pp. 1-16..

S. Kharibegashvili. Solvability of some many-dimensional versions of the Goursat problem for a first-order hyperbolic problem. . Differential Equations. 1999წ. 35, No.8, 1125-1135 (1999).

T. Buchukuri, Chkadua Otar, Duduchava Roland, Natroshvili David, Sändig Anna-Maria. Solvebility and regularity results to boundary-transmission problems for metallic and piezoelectric elastic materials.. Mathematische Nachrichten. 2008წ. 282 (2008), Vol. 8, pp 1079-1110.

D. Shulaia. Some applications of a spectral representation of the linear multigroup transport problem. Transport Theory and Statistical Physics. pub. Taylor & Francis. 2009წ. v.38. N 7, 247-282.

. Some applications of a spectral representation of the linear multigroup transport problem. Transport Theory and Statistical Physics. pub. Taylor & Francis. 2009წ. v.38. N 7, 247-282 .